Alert archive / Arkansas / Flash Flood Warnings in 2024
Flash Flood Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 3, 2024, 2:09 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2024, 2:09 PM CDT (19:09 UTC)
- Expired
- Jun 3, 2024, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 10 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 2:20 PM CDT | FLASH FLOOD | Fort Smith, AR | Cars stalled on 6th St and Midland. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 759 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703
WGUS54 KTSA 031909
FFWTSA
ARC033-131-OKC079-135-032215-
/O.NEW.KTSA.FF.W.0020.240603T1909Z-240603T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
209 PM CDT Mon Jun 3 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Crawford County in northwestern Arkansas...
Northwestern Sebastian County in west central Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 515 PM CDT.
* At 209 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Smith... Van Buren...
Greenwood... Alma...
Barling... Pocola...
Roland... Lavaca...
Arkoma... Hackett...
Bonanza... Moffett...
Fort Smith Regional Airport... Jenny Lind...
Excelsior... Kibler...
Central City... Concord...
Mill Creek... Rye Hill...
This includes the following highways...
Interstate 540 between mile markers 1 and 14.
Interstate 40 in Oklahoma between mile markers 321 and 328.
Interstate 40 in Arkansas between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3547 9457 3548 9418 3520 9421 3519 9458
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
522
WGUS74 KTSA 031954
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
254 PM CDT Mon Jun 3 2024
ARC033-131-OKC079-135-032215-
/O.CON.KTSA.FF.W.0020.000000T0000Z-240603T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Sebastian AR-Le Flore OK-Sequoyah OK-
254 PM CDT Mon Jun 3 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN CRAWFORD, NORTHWESTERN SEBASTIAN,
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...
At 254 PM CDT, trained weather spotters reported flash flooding in
and near Fort Smith. Up to 2 inches of rain have fallen, but the
heavy rainfall has moved east of the warned area. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fort Smith... Van Buren...
Greenwood... Alma...
Barling... Pocola...
Roland... Lavaca...
Arkoma... Hackett...
Bonanza... Moffett...
Fort Smith Regional Airport... Jenny Lind...
Excelsior... Kibler...
Central City... Concord...
Mill Creek... Rye Hill...
This includes the following highways...
Interstate 540 between mile markers 1 and 14.
Interstate 40 in Oklahoma between mile markers 321 and 328.
Interstate 40 in Arkansas between mile markers 0 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3547 9457 3548 9418 3520 9421 3519 9458
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:05 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 3, 2:05 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 205 PM CDT Mon Jun 3 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Through Tonight) Issued at 205 PM CDT Mon Jun 3 2024 The strong/marginally severe convective bow echo continues to surge eastward/southeastward in far Southeast OK and West-Central AR early this afternoon. Wind gusts up to 60 mph and hail up to an inch in diameter continue to be the primary hazards. Additionally, very heavy rainfall has been observed, with radar estimating instantaneous rainfall rates between 2-4+ inches per hour in the heaviest rain. Nuisance flooding and flash flooding will remain a concern until the convection pushes out of the forecast area mid-late afternoon. Some of the heaviest rain amounts have totaled between 1 and 3 inches, per surface obs and Oklahoma Mesonet obs. Latest 12z runs of the CAMs still suggest redevelopment of another cluster of thunderstorms/mesoscale convective system (MCS) early to mid evening across Western/Central OK as lobe of vorticity spins up along/ahead of another shortwave trough that will move across the Southern/Central Plains tonight. With the boundary layer for much of Eastern OK and Northwest AR being somewhat stable and worked over behind this morning’s/early afternoon convection, there is still some uncertainty how this convection will evolve this evening. Have maintained NBM PoPs, with some minor adjustments, for tonight and into Tuesday morning. PoPs may need to be further adjusted as the event unfolds this evening. With the assumption of another MCS spawning this evening, damaging wind gusts and very heavy rainfall will be the main concerns (with large hail up to 1 inch in diameter being secondary) as the MCS advances southeastward into Southeast OK late this evening and into the overnight hours. North of this feature, generally along and north of I-40 in Northeast OK, the shortwave trough is also expected to help produce isolated to scattered showers and thunderstorms that will gradually progress eastward into West-Central/Northwest AR after midnight. A few of these particular thunderstorms may be strong and/or marginally severe as well, with heavy rainfall, damaging wind gusts and large hail being the primary hazards. Hi-res model data have the MCS moving out of the forecast area by or just after sunrise Tuesday. Will continue to monitor and adjust the forecast as needed. Mejia && .LONG TERM... (Tuesday through Monday) Issued at 205 PM CDT Mon Jun 3 2024 Showers and thunderstorms should be ongoing across parts of Southeast OK and into Northwestern AR at daybreak Tuesday morning, which should continue to move eastward/southeastward as the morning progresses. The “troughiness” mid/upper-level pattern will persist through the daytime on Tuesday, though the majority of Tuesday is expected to be mostly dry for most locations. However, yet another mid-level shortwave trough will arrive over the region Tuesday evening/night into Wednesday morning as a surface frontal boundary also approaches from the northwest. Another MCS is forecast to develop near/ahead of the approaching front as a result. There is still a lot of uncertainty with how this scenario will evolve and unfold, timing and locations included. Main hazards with this scenario would be damaging wind gusts and large hail. Much more benign and stable conditions arrive by Wednesday afternoon as northwest flow pattern aloft commences and dominates through the middle part of the week. Wednesday morning’s cold front may meander/stall across the forecast area during the daytime Wednesday, perhaps even lifting northward Wednesday evening/night. By Thursday morning, a stronger surge of surface high pressure from the Northern Plains is expected to push the cold front through the entire forecast area, exiting sometime Thursday night/Friday morning. A few ensemble members and medium- range deterministic models have isolated showers/thunderstorms developing along the cold front as it advances southward Thursday afternoon/evening, but with low confidence in this occurring, decided to leave the mention of precipitation out of the forecast for now. Mid/upper-level ridging will build over West TX/East NM by Friday, with northwest flow continuing over our region. A few mid- level perturbations will have to be monitored in later forecasts for additional thunderstorm complexes rolling through the northwest flow aloft this upcoming weekend. Otherwise, near seasonal to slightly above seasonal temperatures are expected this weekend. Beyond this weekend, forecast uncertainty drastically increases and forecast confidence is low. Mejia && .AVIATION... (18Z TAFS) Issued at 1248 PM CDT Mon Jun 3 2024 Convection will continue to spread east and southeast across Southeast Oklahoma and Northwest Arkansas this afternoon...with precip exiting Northeast Oklahoma TAF sites early afternoon. Within the convection...IFR/MVFR conditions with gusty to strong winds along with heavy rainfall are forecast. By late afternoon the majority of this activity should be east and southeast of the TAF sites. Behind the precip...VFR conditions with scattered to broken mid and high clouds are forecast to become common into tonight across the CWA. Additional storms become possible again tonight and will continue with Prob30 groups for timing. MVFR conditions then look to return late tonight into Tuesday morning for the majority of the CWA. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 85 69 89 / 40 20 70 0 FSM 70 86 72 91 / 30 20 70 20 MLC 69 87 70 89 / 30 10 60 10 BVO 66 84 64 89 / 40 20 70 0 FYV 66 83 66 86 / 40 30 80 20 BYV 66 84 67 86 / 40 40 80 20 MKO 68 84 69 87 / 40 10 70 10 MIO 66 84 66 86 / 40 30 80 10 F10 68 85 68 87 / 40 10 70 10 HHW 68 85 71 86 / 30 20 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...67 LONG TERM....67 AVIATION...20
Hazardous weather outlook, Jun 3, 1:18 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 118 PM CDT Mon Jun 3 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 118 PM CDT Mon Jun 3 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... A complex of showers and thunderstorms will continue to move east and southeast over eastern Oklahoma and northwest Arkansas this afternoon. Severe weather potentials remain with these storms across southeast Oklahoma and northwest Arkansas. Damaging winds are the primary threat with a secondary threat of large hail. Locally heavy rainfall will also be a concern with the storms today, which may result in some localized flooding issues. Majority of these storms should be exiting by late this afternoon. Additional storm chances return overnight tonight for eastern Oklahoma and northwest Arkansas, with another potential storm complex developing and moving through the region. Limited severe potentials along with additional locally heavy rainfall would be capable with any storm development overnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Another round of thunderstorms is expected Tuesday evening and overnight as a weak cold front moves into the area from the north. Some of these storms will likely be severe, and locally heavy rainfall will also be possible. Thunderstorm chances will return by Friday night through the weekend as storms that develop in the high plains each afternoon move southeast towards our area each night. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 3, 12:51 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1251 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM Hail 3 E Enterprise 35.25N 95.33W
06/03/2024 E1.00 Inch Haskell OK Public
Report from mPING: Quarter (1.00 in.).
&&
KAHLocal storm report, Jun 3, 12:58 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM Hail 3 E Enterprise 35.25N 95.33W
06/03/2024 E1.00 Inch Haskell OK Public
&&
JDSSpecial weather statement, Jun 3, 1:10 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 PM CDT Mon Jun 3 2024
ARZ019-029-OKZ049-068-069-072-074>076-031900-
Sebastian AR-Crawford AR-Haskell OK-Adair OK-Latimer OK-Sequoyah OK-
Cherokee OK-Pushmataha OK-Le Flore OK-
110 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAWFORD...SEBASTIAN...
PUSHMATAHA...EASTERN HASKELL...SEQUOYAH...CENTRAL LATIMER...SOUTHERN
ADAIR...LE FLORE AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 200 PM
CDT...
At 110 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Bunch to 5 miles north of
Wister to 3 miles east of Antlers. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Clayton...
Natural Dam... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Heavener... Roland...
Spiro... Arkoma...
Panama... Mansfield...
Talihina... Wister...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 13.
Interstate 40 in Oklahoma between mile markers 297 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3431 9577 3509 9503 3573 9490 3575 9421
3508 9420 3506 9425 3497 9424 3493 9445
3471 9445 3451 9465 3451 9504 3425 9505
3424 9515 3417 9515
TIME...MOT...LOC 1810Z 272DEG 29KT 3573 9473 3505 9473 3423 9556
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 3, 1:42 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
142 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Hail Spiro 35.25N 94.62W
06/03/2024 M0.75 Inch Le Flore OK Trained Spotter
&&
JDSLocal storm report, Jun 3, 2:02 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
202 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM Flash Flood 1 NNW Fort Smith 35.40N 94.41W
06/03/2024 Sebastian AR Public
Street flooding reported on Midland blvd. in
Fort Smith.
&&
JDSSpecial weather statement, Jun 3, 2:08 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
208 PM CDT Mon Jun 3 2024
ARZ011-019-020-029-032000-
Sebastian AR-Madison AR-Franklin AR-Crawford AR-
208 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD AND SEBASTIAN COUNTIES THROUGH 300 PM CDT...
At 208 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Cedarville to Burnville to 3
miles south of Beauchamp. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Charleston...
Cedarville... Mountainburg...
Greenwood... Alma...
Barling... Lavaca...
Mulberry... Mansfield...
Dyer... Hackett...
Altus... Hartford...
Huntington... Branch...
Midland... Denning...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 9370 3538 9371 3537 9375 3542 9380
3531 9381 3532 9392 3523 9392 3523 9402
3514 9403 3514 9414 3510 9414 3507 9425
3497 9423 3496 9437 3493 9443 3515 9440
3562 9447 3576 9405 3582 9362 3576 9361
TIME...MOT...LOC 1908Z 256DEG 26KT 3559 9431 3519 9418 3476 9425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:42 AM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Jun 3, 12:43 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 32 min |
| Jun 3, 1:10 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 50 min |
| Jun 3, 1:48 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Jun 3, 1:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 25 min |
| Jun 3, 2:08 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 52 min |
| Jun 3, 2:37 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 38 min |
| Jun 3, 3:05 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Jun 3, 3:12 AM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Jun 3, 6:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Jun 3, 7:32 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 43 min |
| Jun 3, 8:06 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 39 min |
| Jun 3, 8:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Jun 3, 8:14 AM CDT | Special Weather Statement | TSA | Nowata | 31 min |
| Jun 3, 8:30 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 45 min |
| Jun 3, 8:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| Jun 3, 8:46 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 3, 8:48 AM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Jun 3, 9:01 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Jun 3, 9:06 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 39 min |
| Jun 3, 9:19 AM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| Jun 3, 9:34 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 41 min |
| Jun 3, 9:40 AM CDT | Special Weather Statement | TSA | Craig | 20 min |
| Jun 3, 9:46 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Jun 3, 10:06 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 39 min |
| Jun 3, 10:09 AM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Jun 3, 10:28 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 3 hr |
| Jun 3, 10:41 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 34 min |
| Jun 3, 11:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Pittsburg | 45 min |
| Jun 3, 11:33 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jun 3, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Jun 3, 11:57 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee | 48 min |
| Jun 3, 12:03 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Wagoner | 3 hr |
| Jun 3, 12:06 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Jun 3, 12:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 18 min |
| Jun 3, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 41 min |
| Jun 3, 12:44 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 4 hr |
Nearby
Flash Flood Warnings in Arkansas, 2024Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.